Jump to content

paula miller

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About paula miller

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. paula miller

    Abilify and weight gain anyone?

    I have experienced weight gain and constant hunger, especially in the evening
  2. I am currently on 5 mg. of Abilify. i have been weaning down for the past 6 months from 20 mg.I am beginning to experience withdrawal symptoms. I am crying excessively. I am also having some concentration problems and anxiety. I am tired during the day and having disturbing dreams at night. I am asking anyone to share if you have come off of the drug or are in the process of coming off. I am on a different antideppressent and am determined to be rid of Abilify as it doesn't agree with my body. Thank you.
×